# SDR DXTA2025100605192

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0372
- Aircraft time: 1,829 hours, 1,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN MOVING THE EMERGENCY LIGHT SWITCH TO ON NO EMERGENCY LIGHTS COME ON.  WHEN SETTING THE SWITCH TO ARM ALL LIGHTS COME ON EXCEPT THE AFT BULKHEAD EXIT SIGN AND THE LOWER EXIT SIGN IN THE LAV.  THIS WAS AFTER AN ALMOST 3 HOUR FLIGHT.LABOR     PERFORMED EMER LIGHT OPERATIONAL OIECK AND NOTED #3 EMER BATTERY FAILED CHECK. NJA MCC REQUESTED THAT #1 AND #4 BATTERIES ALSO BE REPLACED. REMOVED EMER BATTERY #1 PER NJA MCC REQUEST. REMOVED. INSTALLED CUSTOMER SUPPLIED NEW BATTERY. REMOVED EMER BATTERY #3 DUE TO FAIL OP OIEO<. REMOVED P/N: CBS28-1. S/N: 2343M. INSTALLED CUSTOMER SUPPLIED NEW BATTERY. REMOVED EMER BATTERY #4 PER NJA MCC REQUEST. REMOVED. INSTALLED CUSTOMER SUPPLIED NEW BATTERY. OPERATIONAL CHECKS PERFORMED WITH NO DEFECTS NOTED AT THIS TIME. WORK PERFORMED WITH REF TO THE MODEL AMM 33-50-06 AND 33-50-00.
